Open Access
Translator Disclaimer
2014 Fuzzy version of Meir-Keeler type contractive condition and existence of fixed point
Saurabh Manro, Sanjay Kumar, S. S. Bhatia
Author Affiliations +
Tbilisi Math. J. 7(1): 75-85 (2014). DOI: 10.2478/tmj-2014-0008

Abstract

In this article, we prove a general common fixed point theorem for two pairs of weakly compatible self-mappings of a fuzzy metric space satisfying a generalized Meir-Keeler type contractive condition. Our results substantially extend, generalize, improve and fuzzify multitude of well known results of the form existing in literature in metric as well as fuzzy metric spaces.

Citation

Download Citation

Saurabh Manro. Sanjay Kumar. S. S. Bhatia. "Fuzzy version of Meir-Keeler type contractive condition and existence of fixed point." Tbilisi Math. J. 7 (1) 75 - 85, 2014. https://doi.org/10.2478/tmj-2014-0008

Information

Received: 28 December 2013; Accepted: 15 July 2014; Published: 2014
First available in Project Euclid: 12 June 2018

zbMATH: 1304.54087
MathSciNet: MR3313047
Digital Object Identifier: 10.2478/tmj-2014-0008

Subjects:
Primary: 47H10
Secondary: 54H25

Rights: Copyright © 2014 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.7 • No. 1 • 2014
Back to Top